# SDR TWAA0017215

- Difficulty date: October 27, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK AT RT AFT LAV AT STA 996, FLOORBEAM 8 PLACES HAD CORROSION ON TOP FLANGE.  REMOVED THE CORROSION PER SPM 6-80-01.  FABRICATED AND REPAIRED PER SRM 53-05, FIG 108.
